A 39-year-old Utah mom died just four days after receiving her second dose of the Moderna COVID-19 vaccine, according to a Wednesday report that investigated vaccine side effects.
Kassidi Kurill, who lived in Ogden, took the second dose on Monday, Feb. 1. By Friday evening that week, she was dead, according to 2News, which was the first to report on Kurill’s case.
“She was seemingly healthy as a horse,” Kurill’s father, Alfred Hawley, told Fox News. “She had no known underlying conditions.”
On Tuesday, Kurill’s condition worsened. Her father said she complained that she was drinking fluids but not urinating and had a headache and nausea. By Wednesday, she felt a little better. But on Thursday, her heart began racing and Hawley took her to the hospital.
“When I took her to the emergency room, she had her makeup on and false eyelashes on. I mean she wasn’t going to go not put together,” Hawley said.
Kurill began throwing up. The doctors took blood tests, and she became less coherent, Hawley said. Thursday evening, she was transported to Trauma Center in Murray for a liver transplant.
Doctors tried repeatedly to stabilize her for a liver transplant but her condition deteriorated, and by Friday morning, she couldn’t talk.
“They were trying to get her to a point where she was stable enough for a liver transplant. And they just could not get her stable,” Hawley said. “She got worse and worse throughout the day. And at nine o’clock, she passed.”
Hawley told Fox News an autopsy report is pending. The family, meanwhile, has set up a GoFundMe page for a “Kassidi Kurill and Emilia Memorial Fund,” in honor of Kurill and her 9-year-old daughter.
While side effects from the vaccine are common, resulting deaths are incredibly rare. According to the Center for Disease Control and Prevention’s (CDC) Vaccine Adverse Event Reporting System (VAERS), some 92 million COVID-19 vaccine doses were administered in the U.S. between December 14, 2020 and March 8, 2021. Of those 92 million, VAERS received 1,637 reports of death (0.0018%) among people who received a COVID-19 vaccine.
“To date, VAERS has not detected patterns in cause of death that would indicate a safety problem with COVID-19 vaccines,” the CDC says on its website.
Hawley, a civil servant and member of the National Guard, told Fox News he recognizes that his daughter’s tragic death was one in a million.
“It appears she was the odd one out that had the terrible reaction,” he said.
Despite his daughter’s loss, Hawley, who is 69 years old and diabetic, said he has taken the vaccine himself because of the threat COVID-19 poses to his demographic.
To those skeptical about taking the vaccine, Hawley said “the vaccine is going to help you.”
“But if you have a reaction to it, don’t ignore it. Don’t be stoic and just say, ‘Oh, I’ll be fine,’” Hawley said. “Pay attention. If it persists beyond a day, you might ought to go see a doctor. And make sure that you’re not another one in a million.”
CANALE YOUTUBE: https://www.youtube.com/@ComeDonChisciotte2003
CANALE RUMBLE: https://rumble.com/user/comedonchisciotte
CANALE ODYSEE: https://odysee.com/@ComeDonChisciotte2003
CANALI UFFICIALI TELEGRAM:
Principale - https://t.me/comedonchisciotteorg
Notizie - https://t.me/comedonchisciotte_notizie
Salute - https://t.me/CDCPiuSalute
Video - https://t.me/comedonchisciotte_video